Request file

Review/Citation:  HÁJEK, Petr Pavel, JOHANIS, M. A remark on smooth images of Banach spaces. emJournal of Mathematical Analysis and Applications. /em 2018, 458(2), 1307-1313. ISSN 0022-247X

Requested document:  Hajek.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Hajek.pdf
Captcha
Here. *